# SDR HNAA2020102000287

- Difficulty date: October 19, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 46,898 hours, 43,623 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 641 21-31 2379721 19OCT20 ROA CLOSE.  CABIN AUTO PRESS FAIL IN FLIGHT WITH NO ASSOCIATED MESSAGES.  MANUAL PRESS FUNCTION OK.  FACT 19OCT20 13:32 ROA.  T/S USING FIM 21-31-00-810-809-A STEPS 1 AND 2.  OPERATIONS CHECKED, IAW AMM 21-31-00-700-802-A, NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.
